# SDR IPXA2016051603414

- Difficulty date: May 13, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 47,091 hours, 15,236 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE ROPE STORAGE BY MAIN ENTRY DOOR MAKING CONTACT WITH EXTERNAL PART OF DOOR SKIN.  SECURED ESCAPE ROPE STORAGE IAW MM 25-61-04, 201 AND NOW OK.
